MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 C-MOUNT BB CAMERA HD,AUTO; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

ARTHREX, INC. 4K SYNERGYUHD4 C-MOUNT BB CAMERA HD,AUTO; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 4K SYNERGYUHD4 C-MOUNT BB CAMERA HD,AUTO
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 07/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device is expected but was not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported the camera ar-3210-0030 got very hot during a knee scope and burned the surgeon's hand.The case was completed with a minor delay.He was holding on the grey metal portion of the camera.After the case he revealed a blister on his hand and it was considered to be a second degree burn.No rep was present at the case.It was noted that the doctor performed the rest of his cases that day without additional issues.
 
Additional Manufacturer Narrative
The evaluation concluded that the device met product and safety specifications.

Brand Name
4K SYNERGYUHD4 C-MOUNT BB CAMERA HD,AUTO
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7738581
Report Number1220246-2018-00580
Device Sequence Number1618570
Product Code GCJ
UDI-Device Identifier00888867230316
UDI-Public00888867230316
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 C-MOUNT BB CAMERA HD,AUTO
Device Catalogue NumberAR-3210-0030
Device Lot NumberNB
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/19/2018
Supplement Date Received by Manufacturer07/19/2018
Initial Report FDA Received Date08/01/2018
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;